# SDR CALA2017123004684

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 86,896 hours, 20,867 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: 5459
- Condition: Tripped
- Location: Slat System
- Part time: 85,138 hours, 20,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE ON DEPARTURE.. EMERGENCY DECLARED. REMOVED AND REPLACED THE ROTARY ACTUATORS 2 OTBD, 3 INBD, 5 OTBD, AND 9 IAW AMM 27-81-18-424-019. OPS CHECKED GOOD.
